MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The medtronic field service engineer evaluated the device and replaced the loud speakers.The ventilator passed all testing per manufacturing specification and was returned to the customer.If the replaced part is returned for failure investigation, a supplement medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during servicing, the e360 ventilator failed calibration and found the device had no audible alarm with the faulty loudspeakers.The ventilator was not in use on a patient at the time of the reported event. .

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8418713
Report Number2023050-2019-00011
Device Sequence Number1465947
Product Code CBK
UDI-Device Identifier10884521541283
UDI-Public10884521541283
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360T-SY-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1